Geometry

  • Department of Mathematics - Former organisational unit. 31/12/12. Taken over by Department of Applied Mathematics and Computer Science

  1. Research › Journal article
  2. Published

    Holomorphic representation of constant mean curvature surfaces in Minkowski space: Consequences of non-compactness in loop group methods. / Brander, David; Rossman, Wayne; Schmitt, Nicholas.

    In: Advances in Mathematics, Vol. 223, No. 3, 2010, p. 949-986.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  3. Published

    Isogeometric Shape Optimization of Vibrating Membranes. / Nguyen, Dang Manh; Evgrafov, Anton; Gersborg, Allan Roulund; Gravesen, Jens.

    In: Computer Methods in Applied Mechanics and Engineering, Vol. 200, No. 13-16, 2011, p. 1343-1353.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  4. Published

    Læser mindre og forstår mere : - om ingeniørstuderendes studievaner. / Hussmann, Peter Munkebo; Schmidt, Karsten; Rattleff, Pernille.

    In: MONA: Matematik og Naturfagsdidaktik, Vol. 3, 2009, p. 21-40.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  5. Published
  6. Published

    Loop group decompositions in almost split real forms and applications to soliton theory and geometry. / Brander, David.

    In: Journal of Geometry and Physics, Vol. 58, No. 12, 2008, p. 1792-1800.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  7. Published

    Minimal Webs in Riemannian Manifolds. / Markvorsen, Steen.

    In: Geometriae Dedicata, Vol. 133, No. 1, 2008, p. 7-34.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  8. Published

    Möbius semiconductor nanostructures and deformation potential strain effects. / Lassen, Benny; Willatzen, Morten; Gravesen, Jens.

    In: Journal of Nanoelectronics and Optoelectronics, Vol. 6, No. 1, 2011, p. 68-75.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  9. Published

    On rationally supported surfaces. / Gravesen, Jens; Juttler, B.; Sir, Z.

    In: Computer-Aided Geometric Design, Vol. 25, No. 4-5, 2008, p. 320-331.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  10. Published

    On the Existence and Construction of Stably Causal Lorentzian Metrics. / Kokkendorff, Simon Lyngby.

    In: Differential Geometry and its Applications, Vol. 16, 2002, p. 133-140.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

  11. Published

    On the sensitivities of multiple eigenvalues. / Gravesen, Jens; Evgrafov, Anton; Nguyen, Dang Manh.

    In: Structural and Multidisciplinary Optimization, Vol. 44, No. 4, 2011, p. 583-587.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

Previous 1 2 3 4 5 6 7 8 ...13 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word